American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Winfried Bruns. The Evans-Griffith syzygy theorem and Bass numbers . Proc. Amer. Math. Soc. 115 (1992) 939-946. MR 1088439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Hyoung J. Ko. The decompositions of Schur complexes . Trans. Amer. Math. Soc. 324 (1991) 255-270. MR 986029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Luchezar L. Avramov and Hans-Bjørn Foxby. Gorenstein local homomorphisms. Bull. Amer. Math. Soc. 23 (1990) 145-150. MR 1020605.
Abstract, references, and article information   
View Article: PDF

[34] Mutsumi Amasaki. Application of the generalized Weierstrass preparation theorem to the study of homogeneous ideals . Trans. Amer. Math. Soc. 317 (1990) 1-43. MR 992603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Paul Roberts. The MacRae invariant and the first local Chern character . Trans. Amer. Math. Soc. 300 (1987) 583-591. MR 876467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Craig Huneke and Jee Koh. Some dimension $3$ cases of the canonical element conjecture . Proc. Amer. Math. Soc. 98 (1986) 394-398. MR 857928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Paul Roberts. The vanishing of intersection multiplicities of perfect complexes. Bull. Amer. Math. Soc. 13 (1985) 127-130. MR 799793.
Abstract, references, and article information   
View Article: PDF

[38] J. Herzog, A. Simis and W. V. Vasconcelos. On the arithmetic and homology of algebras of linear type . Trans. Amer. Math. Soc. 283 (1984) 661-683. MR 737891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Glenn Hopkins. An algebraic approach to Grothendieck's residue symbol . Trans. Amer. Math. Soc. 275 (1983) 511-537. MR 682716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. F. Andrade and A. Simis. A complex that resolves the ideal of minors having $n-1$ columns in common . Proc. Amer. Math. Soc. 81 (1981) 217-219. MR 593460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Craig Huneke. The arithmetic perfection of Buchsbaum-Eisenbud varieties and generic modules of projective dimension two . Trans. Amer. Math. Soc. 265 (1981) 211-233. MR 607117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] David Eisenbud. Homological algebra on a complete intersection, with an application to group representations . Trans. Amer. Math. Soc. 260 (1980) 35-64. MR 570778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2